Integration of Similarity Factor in Bayesian models

  • Unique Paper ID: 172145
  • Volume: 11
  • Issue: 8
  • PageNo: 2218-2222
  • Abstract:
  • No Abstract Found

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{172145,
        author = {Manav Siwach},
        title = {Integration of Similarity Factor in Bayesian models},
        journal = {International Journal of Innovative Research in Technology},
        year = {2025},
        volume = {11},
        number = {8},
        pages = {2218-2222},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=172145},
        abstract = {},
        keywords = {},
        month = {January},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 11
  • Issue: 8
  • PageNo: 2218-2222

Integration of Similarity Factor in Bayesian models

Related Articles